# SDR DALA2022080305358

- Difficulty date: July 31, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32009
- Aircraft time: 11,528 hours, 4,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9004562) DURING INSPECTION FOUND RED EMERGENCY EXIT LIGHT, WIRE AND BRACKET BROKEN OFF DURING DEPLANING. EMERGENCY EXIT LIGHT AT SEAT 18D INOP. R/R SEAT 18D BUMPER, EMERGENCY LIGHT IAW B737 CMM 25-22. OPS CHECK GOOD IAW B737 AMM 33-51.
